MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. THERAPY¿ ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. THERAPY¿ ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number IBI-83366
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturing ref: 3008452825-2019-00308.During an incessant atrial tachycardia procedure, a pericardial effusion occurred.Three non-abbott diagnostic catheters were placed in the coronary sinus, his bundle , and the right ventricle.Mapping was completed and transseptal was going to be performed.During preparation for transseptal the patient went into atrial fibrillation resulting in hypotension.An ice catheter revealed fluid in the pericardium.Heparin was reversed and the procedure was cancelled.The patient is in stable condition.There were no performance issues with any abbott device.

Brand Name
THERAPY¿ ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key8752378
Report Number2030404-2019-00049
Device Sequence Number2280617
Product Code LPB
UDI-Device Identifier05414734306935
UDI-Public05414734306935
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberIBI-83366
Device Catalogue NumberIBI-83366
Device Lot Number6831293
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS STEERABLE INTRODUCER
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight75